MathSciNet Relay Station
MathSciNet bibliographic data
MR2400740 37D20 (17B30 22E25)
Lauret, Jorge; Will, Cynthia E. On Anosov automorphisms of nilmanifolds. J. Pure Appl. Algebra 212 (2008), no. 7, 1747–1755.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement